# SDR ABXA040033

- Difficulty date: January 15, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 57,201 hours, 61,299 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, EMERGENCY POWER CHECK, A/C EMERGENCY BUSS POWER OFF LIGHT ILLUMINATED.  RESET EMERGENCY BUS BREAKER B1-185 IAW DC-9 WD MANUAL 24-23-00.  SYSTEM OPS CHECKED GOOD.
